# SDR C2XA03TY151

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 13500469403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE FLOORBEAM AT FRAME 22 RT, WAS FOUND TO BE CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM AT FRAME 22 IAW EMB SRM 51-40-02, THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
